Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lu, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:199
Full texts:64
References:35

http://www.mathnet.ru/eng/person71483
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. Yu. N. Barabanenkov, S. N. Ivanov, A. V. Taranov, E. N. Khazanov, H. Yagi, T. Yanagitani, K. Takaichi, J. Lu, J. F. Bisson, A. Shirakawa, K. Ueda, A. A. Kaminskii, “Nonequilibrium acoustic phonons in Y$_3$Al$_5$O$_{12}$-based nanocrystalline ceramics”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:7 (2004),  421–424  mathnet; JETP Letters, 79:7 (2004), 342–345  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021